# SDR 03FDEA01763

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP INBOARD TRACK SUPPORT BRACKETS CORROSION.  COMPLIED WITH EA 8-5750-7, WINGS - LT INBOARD FLAP INBOARD TRACK SUPPORT BRACKETS CORROSION REPAIRED.
